Login | Request Account (DAF staff only)

Items where Author is "Jennings, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Jump to: 2013
Number of items: 1.

2013

Christopher, J., Christopher, M., Jennings, R., Jones, S., Fletcher, S., Borrell, A., Manschadi, A. M., Jordan, D., Mace, E. and Hammer, G. (2013) QTL for root angle and number in a population developed from bread wheats (Triticum aestivum) with contrasting adaptation to water-limited environments. Theoretical and Applied Genetics, 126 (6). pp. 1563-1574. ISSN 00405752 (ISSN)

This list was generated on Tue May 28 11:44:12 2024 UTC.